MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SUMMIT POR TAPER SZ1 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 SUMMIT POR TAPER SZ1 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157001070
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104); Test Result (2695); No Code Available (3191)
Date of Event 01/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
 
Event or Problem Description
Asr revision.Asr xl left hip.Reason for revision: pain.Doi: (b)(6) 2006 - dor: (b)(6) 2019.Update 06 mar 2019.Revision confirmation form received.It was noted that radiological investigations done by the physician were suggestive of alval and loosening of the acetabular component.Surgeon also notes that the patient has risky levels of metal ions in blood, but no lab results were provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> the asr platform was voluntarily recalled from the market in august 2010, and the asr product codes are now considered inactive.Further investigation of this individual incident will not be undertaken, as there is an ongoing investigation regarding the root cause(s) and/or corrective actions.Ref.Wwcapa (b)(4) superseded by mdd capa- (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT POR TAPER SZ1 STD OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8460394
Report Number1818910-2019-88829
Device Sequence Number14184502
Product Code LPH
UDI-Device Identifier10603295059325
UDI-Public10603295059325
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K001991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157001070
Device Lot NumberZ78BR1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer04/25/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;